# SDR AALA202210277132

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 82,749 hours, 10,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772215
- Part serial: 0499
- Condition: Inoperative
- Location: Zone 800 - Doors
- Part time: 43,397 hours, 5,338 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 SLIDE NEEDS REPLACED. L2 DOOR SLIDE REPLACED PER AMM 25-66-01.
